# SDR SWAA2024062790197

- Difficulty date: May 26, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N8574Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63588
- Aircraft time: 19,849 hours, 10,149 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT WASTE TANK ACCESS PANEL STANCHION SUPPORT BRACKET AT STA 867 LBL 15 CRACKED.   REMOVED AND REPLACED AFT CARGO BLKHD STANCHION SUPPORT BRACKET AT STA. 867 LBL 15 IAW SRM 51-40-02.
